Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 117, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 24, 2014, 9:50 AM EST for 4 counties in Ohio. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 24, 2014, 9:50 AM EST (14:50 UTC)
- Expired
- Nov 24, 2014, 10:30 AM EST
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Sandusky County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 24, 9:52 AM EST | TSTM WND DMG | Green Springs, OH | MULTIPLE UTILITY LINES DOWN |
| Nov 24, 9:52 AM EST | NON-TSTM WND DMG | 5 Sw Clyde, OH | MULTIPLE UTILITY LINES DOWN |
| Nov 24, 9:57 AM EST | TSTM WND DMG | Fremont, OH | POWER POLE BROKEN OFF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS51 KCLE 241450
SVRCLE
OHC033-143-147-175-241530-
/O.NEW.KCLE.SV.W.0117.141124T1450Z-141124T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EST MON NOV 24 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO
EASTERN SANDUSKY COUNTY IN NORTHWEST OHIO
EASTERN SENECA COUNTY IN NORTHWEST OHIO
NORTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 1030 AM EST
* AT 948 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLYDE TO 6 MILES NORTH OF BLOOMVILLE TO SYCAMORE...AND MOVING
NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEVUE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4137 8312 4144 8295 4143 8292 4145 8289
4146 8285 4100 8283 4088 8321
TIME...MOT...LOC 1450Z 235DEG 54KT 4134 8300 4115 8301
4095 8309
$$
LAPLANTE3 follow-up statements
768
WWUS51 KCLE 241507
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 AM EST MON NOV 24 2014
OHC175-241517-
/O.CAN.KCLE.SV.W.0117.000000T0000Z-141124T1530Z/
WYANDOT OH-
1007 AM EST MON NOV 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOT COUNTY IS
CANCELLED...
LAT...LON 4104 8305 4118 8297 4129 8294 4144 8295
4143 8292 4145 8289 4146 8285 4100 8283
4100 8284 4092 8309
TIME...MOT...LOC 1507Z 236DEG 63KT 4147 8277 4127 8276
4107 8286
$$
OHC033-143-147-241530-
/O.CON.KCLE.SV.W.0117.000000T0000Z-141124T1530Z/
CRAWFORD OH-SENECA OH-SANDUSKY OH-
1007 AM EST MON NOV 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EST
FOR NORTH CENTRAL CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND EASTERN
SANDUSKY AND EASTERN SENECA COUNTIES IN NORTHWEST OHIO...
AT 1004 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF BELLEVUE TO BELLEVUE TO ATTICA...OR
ALONG A LINE EXTENDING FROM 6 MILES WEST OF SANDUSKY TO 9 MILES
SOUTHEAST OF CLYDE TO 15 MILES EAST OF TIFFIN...MOVING NORTHEAST AT
60 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMVILLE AND BELLEVUE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4104 8305 4118 8297 4129 8294 4144 8295
4143 8292 4145 8289 4146 8285 4100 8283
4100 8284 4092 8309
TIME...MOT...LOC 1507Z 236DEG 54KT 4147 8277 4127 8276
4107 8286
$$717
WWUS51 KCLE 241519
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 AM EST MON NOV 24 2014
OHC143-241528-
/O.CAN.KCLE.SV.W.0117.000000T0000Z-141124T1530Z/
SANDUSKY OH-
1019 AM EST MON NOV 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SANDUSKY COUNTY IS
CANCELLED...
LAT...LON 4104 8305 4118 8297 4126 8295 4126 8286
4125 8285 4125 8284 4100 8283 4092 8309
TIME...MOT...LOC 1518Z 238DEG 53KT 4154 8261 4134 8259
4114 8270
$$
OHC033-147-241530-
/O.CON.KCLE.SV.W.0117.000000T0000Z-141124T1530Z/
CRAWFORD OH-SENECA OH-
1019 AM EST MON NOV 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EST
FOR NORTH CENTRAL CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND EASTERN
SENECA COUNTY IN NORTHWEST OHIO...
AT 1017 AM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 35 MILES NORTHEAST OF ATTICA TO
23 MILES NORTHEAST OF ATTICA TO 10 MILES NORTHEAST OF ATTICA...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF SANDUSKY TO 6 MILES
NORTH OF NORWALK TO 9 MILES SOUTHWEST OF NORWALK...MOVING NORTHEAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4104 8305 4118 8297 4126 8295 4126 8286
4125 8285 4125 8284 4100 8283 4092 8309
TIME...MOT...LOC 1518Z 238DEG 53KT 4154 8261 4134 8259
4114 8270
$$240
WWUS51 KCLE 241529
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 AM EST MON NOV 24 2014
OHC033-147-241538-
/O.EXP.KCLE.SV.W.0117.000000T0000Z-141124T1530Z/
CRAWFORD OH-SENECA OH-
1029 AM EST MON NOV 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD COUNTY
IN NORTH CENTRAL OHIO...AND EASTERN SENECA COUNTY IN NORTHWEST OHIO
WILL EXPIRE AT 1030 AM EST...
LAT...LON 4104 8305 4118 8297 4126 8295 4126 8286
4125 8285 4125 8284 4100 8283 4092 8309
TIME...MOT...LOC 1528Z 238DEG 53KT 4162 8244 4142 8242
4122 8253
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 9:37 AM EST, 13 minutes earlier.
Area forecast discussion, Nov 24, 9:37 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
937 AM EST MON NOV 24 2014
.SYNOPSIS...
AN AREA OF DEEPENING LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL
CONTINUE TO MOVE NORTHEAST TODAY DRAGGING A STRONG COLD FRONT
ACROSS THE AREA. A SECONDARY COLD FRONT WILL FOLLOW ON TUESDAY.
AN AREA OF WEAK LOW PRESSURE AND A COLD FRONT WILL CROSS THE LOWER
GREAT LAKES LATE WEDNESDAY INTO THURSDAY. HIGH PRESSURE WILL BUILD
OVER THE REGION FROM THE SOUTHWEST LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FINE TUNED THE MORNING UPDATE AS FAR AS TIMING THE SHOWERS/LOCAL
THUNDER ACROSS THE FORECAST AREA. WENT AHEAD AND PUT THE HIGH WIND
WARNING ACROSS NORTHWEST AND NORTH CENTRAL OHIO INTO EFFECT. IT IS
POLICY TO ISSUE SEVERE THUNDERSTORM WARNINGS FOR CONVECTIVE
SHOWERS AND THUNDERSTORMS TO COVER THE ENHANCED WIND THREAT EVEN
WITH OTHER WIND ADVISORIES/WARNINGS IN EFFECT SO WE WILL MONITOR
THE THIS THREAT AS THE LINE OF SHOWERS/STORMS MOVES EAST. THE
SHEAR IS STRONGER FARTHER EAST BUT THE JET ENERGY IS SLIGHTLY
BETTER FARTHER WEST SO WE WILL SEE WHAT HAPPENS.
RECORDS HIGHS ARE WARM TODAY...UP TOWARD 70...BUT WE WILL TAKE A
RUN AT THEM IN THE EAST...MOST LIKELY REACHING THE MID 60S. TEMPS
WILL BEGIN TO FALL AFTER FROPA BUT NOT A TERRIBLY FAST DROP...
FALLING THROUGH THE 50S INTO THE 40S ACROSS NW OHIO THIS
AFTERNOON,
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE FRONT WILL BE GONE BY THE START OF THE SHORT TERM PERIOD.
EXPECT WINDS TO BEGIN TO GRADUALLY DIMINISH AFTER SUNSET WITH ALL
AREAS BELOW ADVISORY CRITERIA BY LATE EVENING. COLDER AIR WILL
GRADUALLY SURGE INTO THE AREA WITH LOWS GETTING BELOW FREEZING BY
DAYBREAK. DO NOT EXPECT MUCH PRECIP AFTER 03Z BUT SOME LIGHT SNOW
SHOWERS COULD OCCUR LATE TONIGHT IN NORTHWEST OHIO IN THE WRAP
AROUND FLOW. SOME LAKE EFFECT SNOW SHOWERS WILL ALSO BE POSSIBLE
ACROSS NW PA. A SECONDARY COLD FRONT AND ANOTHER SLUG OF COLD AIR
WILL ARRIVE ON TUESDAY. THE FLOW WILL BECOME MORE WESTERLY AS 850
MB TEMPS DIP TO AROUND NEG 10. WILL NEED TO KEEP SNOW SHOWERS
GOING TO THE EAST OF KCLE. THE FLOW WILL EVENTUALLY BECOME
UNFAVORABLE FOR LAKE EFFECT ON WEDNESDAY AS LOW PRESSURE MOVES UP
THE EAST COAST. MOISTURE FROM THIS SYSTEM WILL SPREAD WEST BACK
ACROSS THE AREA WEDNESDAY NIGHT AND WILL CONTINUE WITH CHANCE
WORDING ALL AREAS WITH BEST CHANCES IN THE EAST. THE THREAT FOR
SNOW SHOWERS WILL CONTINUE ON THURSDAY. NOT EXPECTING A WHOLE LOT
IN THE WAY OF QPF OR SNOW FROM THIS SYSTEM.
THE AREA WILL RETURN TO WINTER LIKE TEMPS. HAVE USED A BLEND OF
GUIDANCE THROUGHOUT.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
LONG RANGE UPPER LEVEL PATTERN FAVORING TOWARD THE MILD SIDE DURING
THE EXTENDED PERIODS. UPPER LEVEL RIDGE MAKES AN ATTEMPT TO BUILD
EAST INTO THE AREA ON FRIDAY BUT THEN FLATTENS AS FLOW BECOMES ZONAL
ACROSS THE CONTINENTAL UNITED STATES. IN THIS FLOW PATTERN...SYSTEMS
WILL TRAVEL FROM WEST TO EAST FAIRLY QUICKLY. THIS WILL TRANSITION
FROM THE COOLER TEMPERATURES WE SEE OVER THANKSGIVING DAY TO A
WARMING TREND BY SATURDAY. MODELS IN SOME WHAT AGREEMENT SURFACE
HIGH PRESSURE WILL BUILD EAST AND REACH THE EAST COAST BY SATURDAY
MORNING. THE SOUTHWEST FLOW WILL RETURN ON THE WEST SIDE OF THE HIGH
AND IN ADVANCE OF A STORM SYSTEM THAT IS PROGGED TO MOVE EAST INTO
THE MIDDLE MISSISSIPPI VALLEY REGION AND THEN LIFT NORTHEAST INTO
THE GREAT LAKES. ONCE COLD FRONT SWEEPS EAST SUNDAY EVENING...MORE
HIGH PRESSURE WILL BUILD EAST INTO THE AREA FOR MONDAY. NO STRONG
COLD AIR OUTBREAKS ARE EXPECTED THROUGH THIS FORECAST PERIOD. WILL
BE TRENDING TEMPERATURES MILDER THAN CURRENTLY FORECAST DUE TO THE
OVERALL TRENDS THAT ARE DEVELOPING.
FURTHER DOWN THE ROAD...NO MAJOR CHANGES TO THE UPPER LEVEL PATTERN
AND THIS SHOULD BODE WELL FOR KEEPING THE ARCTIC AIR MASSES OUT OF
THE REGION.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
WARM FRONT HAS MOVED NORTH OF THE AREA AND TEMPERATURES AT THE
SURFACE CLIMBED ABOUT 5 TO 6 DEGREES SINCE MIDNIGHT. WINDS HAVE
PICKED UP AS WELL WITH GUSTS TO 30 KNOTS ACROSS THE AREA. SOME
THUNDERSTORM ACTIVITY OVER SOUTHERN INDIANA IS MOVING NORTHEAST
AND WILL LIKELY AFFECT THE TOLEDO AND FINDLAY AREAS.
ALTHOUGH...FINDLAY SHOULD BE ON THE EDGE. PROBLEM IS THAT
THUNDERSTORMS COULD CAUSE SOME STRONGER WINDS ALOFT TO BE FORCED
DOWN TO THE SURFACE. ADDED A TEMPO GROUP FOR STRONGER WINDS THERE.
MOST OF THE FORECAST AREA SHOULD HOLD OFF FOR A PERIOD WITH NO
PRECIPITATION. I WILL ADD A MENTION OF VICINITY SHOWERS FOR THE
ISOLATED SHOWER THAT MOVES THROUGH. COLD FRONT WILL MOVE THROUGH
THE AREA THIS AFTERNOON. STRONGEST SUSTAINED WINDS WILL BE BEHIND
THE COLD FRONT. GROUND CREWS WILL LIKELY NEED TO MAKE ADJUSTMENTS
TO AIRCRAFT FOR HIGH WIND SITUATIONS. HIGH WIND WARNING IN PLACE
WEST OF CLEVELAND AND MANSFIELD. IMPROVING CONDITIONS EXPECTED
OVERNIGHT.
.OUTLOOK...NON VFR TUESDAY AND THEN AGAIN WEDNESDAY NIGHT INTO
THURSDAY IN SNOW.
&&
.MARINE...
VERY ACTIVE WEATHER EXPECTED ON LAKE ERIE OVER THE NEXT 48 HOURS AS
STRONG STORM SYSTEM TRACKS NORTHEAST INTO THE CENTRAL GREAT LAKES.
THIS STORM SYSTEM WILL DEEPEN RAPIDLY OVER THE NEXT 24 HOURS. THIS
IN TURN WILL CAUSE GRADIENTS TO TIGHTEN AND WINDS TO INCREASE OVER
THE LAKES REGION. ALREADY HAVE GALE WARNINGS POSTED THAT GO INTO
EFFECT AT 9 AM THIS MORNING FOR LAKE ERIE. WILL NOT HOIST A SMALL
CRAFT ADVISORY BECAUSE GALES COULD BEGIN SOONER THIS MORNING.
ALREADY GETTING REPORTS OF WINDS APPROACHING 30 KNOTS ON THE LAKE.
STRONG WINDS WILL CAUSE WATER LEVELS TO PLUMMET AS WELL. EXPECTING
WATER LEVELS TO DROP TO MAYBE AS LOW AS 4 FEET BELOW CHART DATUM.
LOW WATER ADVISORY HAS ALREADY BEEN ISSUED FOR THE WESTERN BASIN.
WINDS DIMINISH LATER THIS EVENING INTO TONIGHT AND EXPECTING GALES
TO BE DOWN BY TUESDAY AFTERNOON. EXPECTING WINDS TO GO LIGHT AND
VARIABLE BY WEDNESDAY. A SLIGHT NORTHWEST FLOW WILL DEVELOP THURSDAY
BUT INCREASE SLIGHTLY BY THURSDAY NIGHT. FLOW WILL THEN BACK AROUND
TO THE SOUTH AND GO LIGHT AND VARIABLE BY FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ012-089.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ011-013-014-
020>023-031>033-038.
HIGH WIND WARNING UNTIL 8 PM EST THIS EVENING FOR OHZ003-
006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR PAZ001-002.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR PAZ003.
MARINE...GALE WARNING UNTIL 4 PM EST TUESDAY FOR LEZ061-145>149-165>169.
LOW WATER ADVISORY FROM 3 PM THIS AFTERNOON TO 4 PM EST
TUESDAY FOR LEZ142>144-162>164.
GALE WARNING UNTIL 10 AM EST TUESDAY FOR LEZ142>144-162>164.
&&
SYNOPSIS...KOSARIK/KUBINA
NEAR TERM...KOSARIK/KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDYHazardous weather outlook, Nov 24, 3:46 AM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 346 AM EST MON NOV 24 2014 OHZ012-089-PAZ001-002-250900- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 346 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011-013-014-020>023-031>033-038-PAZ003-250900- CUYAHOGA-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-CRAWFORD PA- 346 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>019-027>030-036-037-047-250900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 346 AM EST MON NOV 24 2014 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-250900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 346 AM EST MON NOV 24 2014 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EST TUESDAY... ...LOW WATER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-250900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 AM EST MON NOV 24 2014 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 9:41 PM EST | Low Water Advisory | CLE | 42 hr | |
| Nov 24, 3:08 AM EST | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 19 hr |
| Nov 24, 9:01 AM EST | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 44 min |
| Nov 24, 10:02 AM EST | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa | 43 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.